# SDR DL73S960811

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Module
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF FROM CVG.  ALSO, T/R REV ILLUM MSG ON IN FLT.  REPLACED LANDING GEAR MODULE AND CKD PER M/M CHAP 32 AND RESERVICED RT MAIN STRUT, JACKED A/C AND CKS OK.
